Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts
G

·
Discussion Starter · #1 ·
Hello, my name is Gigi. I just found this site and want to offer everyone out there my condolences. It is difficult to struggle with your health on a day to day basis and hopefully this will all be a distant memory for each and everyone of us soon. I have a question I hope someone can answer for me. I am 23 years old and have been suffering from constant nausea for the past 6 months. This came about very suddenly late one night after I ate beef stew and took a 2 week expired aspine. Although the symptoms have since wavered, I recently noticed that I sometimes feel very nauseous if I have to pass stool. Other symptoms include bloating, burping, strain/pressure in the throat. I have had an upper GI barium test- normal- and a stool test for Giardia- also normal. Doc at the University of Penn seems to think this is either IBS or gastroparesis. Has anyone else experienced nausea as the primary symptom for IBS? BTW, I have tried Tigan, Propulsid, Previcid, Zantac, none of which worked. Currently, I am taking Levbid which has offered some relief but has a few strange side-effects. Ginger tea does work nicely and I purchased some Ginger pills but am scared to mix them with Med. Strangely, Echinacea seemed to help as well, I suspect that is due to its alcohol content which could act as an antibiotic. Thanking everyone in advance, sorry the post is so lengthy. You are all in my prayers. Gigi
 

·
Registered
Joined
·
265 Posts
Gigi, how bad is your nausea? I usually feel this uncomfortable feeling around my throat, but it's not that bad. Have been taking to drinking ginger tea lately.. You might like to try that.<< SiMoN >>
 
G

·
Discussion Starter · #3 ·
Gigi,I also live on the queasy side of life most days. I don't have too many attacks of D, but chronic C and usually have an uncomfortable feeling and mild cramping. Ginger pills do work for me, and I've taken them with other meds with no problem. Ginger is not really the type of herb that will interfere or react with meds. The pills can give you a burning or hot tummy if you don't swallow it with enough water, though.
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top